Change search
ReferencesLink to record
Permanent link

Direct link
A two-component geodesic equation on a space of constant positive curvature
Baylor University, United States .ORCID iD: 0000-0001-6191-7769
2012 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 62, no 5, 1298-1308 p.Article in journal (Refereed) Published
Abstract [en]

We propose a new two-component geodesic equation with the unusual property that the underlying space has constant positive curvature. In the special case of one space dimension, the equation reduces to the two-component Hunter-Saxton equation.

Place, publisher, year, edition, pages
2012. Vol. 62, no 5, 1298-1308 p.
Keyword [en]
Curvature, Geodesic flow, Homogeneous space, Nonlinear PDE
National Category
Mathematics Physical Sciences
URN: urn:nbn:se:kth:diva-163807DOI: 10.1016/j.geomphys.2011.11.009ISI: 000302527300025ScopusID: 2-s2.0-84858004885OAI: diva2:802387

QC 20150427

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Geometry and Physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link